MathSciNet Relay Station
MathSciNet bibliographic data
MR833651 (87h:47103) 47D15 (47A15)
Erdos, J. A. Reflexivity for subspace maps and linear spaces of operators. Proc. London Math. Soc. (3) 52 (1986), no. 3, 582–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement